MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6290
Medical Device Problem Codes Defective Device (2588); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported, that the communicator was dark.And was observed, to have a burned smell.A boston scientific company representative advised, the patient troubleshooting steps.No adverse patient effects were reported.The communicator was no longer in service.
 
Event or Problem Description
It was reported that the communicator was dark and was observed to have a burned smell.A boston scientific company representative advised the patient troubleshooting steps.No adverse patient effects were reported.The communicator was no longer in service.Additional information from product investigation indicates that the communicator allegation was confirmed.Product analysis showed that a burning smell was observed, and charred marks can be found in the electrical component.The communicator behavior was consistent with a high-power electrical overstress event.The damage observed to communicator has been identified as electrical overstress event damage attributed by the environment.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, product analysis indicates that the communicator allegation was confirmed.Product analysis showed that a burning smell was observed, and charred marks can be found in the electrical component.The communicator behavior was consistent with a high-power electrical overstress event.The damage observed to communicator has been identified as electrical overstress event damage attributed by the environment.If information is provided in the future, a supplemental report will be issued.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17211496
Report Number2124215-2023-33424
Device Sequence Number17757749
Product Code LWS
UDI-Device Identifier00802526577451
UDI-Public00802526577451
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Device Catalogue Number6290
Device Lot Number5052216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale